# SDR SWI2025F01411

- Difficulty date: June 26, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 44,132 hours, 30,111 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE, WET AREA FS 847.00+16 BETWEEN STRG 26L TO 26R HAS CORROSION DAMAGED.  COMPLIED WITH REO 690-53-51-490 FOR REPAIR OF FRAME 847.00+16 NO FURTHER ACTION IS REQUIRED,
